All Journal Entries Journals

Starting Out the New Year with a Booooo! :(

Jan 01, 2013 - 0 comments
Tags:

Starting

,

Starting out

,

new

,

new year

,

years

,

Doctor

,

er

,

hospital

,

christmas

,

school

,

semester

,

class

,

antibiotics

,

steroids

,

sodium

,

Mannitol

,

Pain

,

medications

,

dilaudid

,

Holiday



I called the doctor, and he had me go to the ER (super lame), and they admitted me (even more lame!) so now I’ve spent Christmas AND New Year’s Eve/Day in the hospital. I’m hoping to get out soon. I would like to be able to go to school still this semester, and it starts…TOMORROW. I know I won’t make it to class tomorrow, but the notes are all online, so that’s fine, but I really would like to be able stay enrolled this semester. I’m still not really sure what’s wrong, but I got some broad spectrum antibiotic for some unidentified infection I suppose, and steroids to reduce swelling in my brain. My sodium levels also got really low, so I got mannitol, too. Fun stuff! Oh, and of course pain medications for pain. Can’t really go wrong with Dilaudid, so that’s how my holiday went.

Post a Comment